Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My lips are beginning to get dry :) and I'm so happy.... LOL ..... I feel a bit stupid but I'm happy cause it's the first signal that my body is absorbing isotretinoin.

Yesterday night my lips were a bit dry, I put my usual chapstick and went to bed.... when I woke up this morning my lips were soooo dry even before washing my face and teeth... so I went to the pharmacy and bought something better than my usual chapstick :dance:

My face is beginning to get red and it feels a bit hot... even if I wash with cetafil gentle cleanser and the weather is not so cold... Well, I know I have to wait so long to see any change in my skin condition, but I'm happy to have these effects :D

I'm breaking out a bit... but not so much really. for every new spot that appears, another one is getting dry and fading...

Francesca

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×